Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

February 29, 2020Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Feb 29, 2020, 1:29 PM EST for Warren County, New Jersey. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2020, 1:29 PM EST (18:29 UTC)
Expired
Feb 29, 2020, 2:15 PM EST
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Warren County, NJ

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

870 
WWUS81 KPHI 291829
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
129 PM EST Sat Feb 29 2020

NJZ001-007>009-PAZ055-062-291915-
Morris-Hunterdon-Sussex-Warren-Monroe-Northampton-
129 PM EST Sat Feb 29 2020

...HEAVY SNOW SHOWERS WILL AFFECT NORTHEASTERN HUNTERDON... 
SOUTHWESTERN MORRIS...SOUTHWESTERN SUSSEX...WARREN...EAST CENTRAL 
MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...

At 128 PM EST, heavy snow showers were located along a line 
extending from near Echo Lake to Hope to near Belvidere. Movement 
was southeast at 20 mph.

Locations impacted include...
Hopatcong, Hackettstown, Wharton, Washington, Blairstown, Bangor,
Mount Arlington, Mendham, High Bridge, Stanhope, Netcong, Clinton,
Belvidere, Oxford, Hope, Glen Gardner, Chester, Hampton, Califon and
Andover.

This includes Interstate 80 in New Jersey between mile markers 9 and
32.
 
Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4100 7461 4078 7458 4064 7491 4085 7525
      4093 7503 4106 7511 4109 7504
TIME...MOT...LOC 1828Z 297DEG 19KT 4103 7501 4092 7495 4085 7511 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 29, 9:26 AM EST, 4 hours 3 minutes earlier.

Area forecast discussion, Feb 29, 9:26 AM EST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
926 AM EST Sat Feb 29 2020

.SYNOPSIS...
An upper level trough over New England will slowly push to the north
as east as high pressure builds through the weekend. High pressure
crests Sunday and begins to slide offshore as low pressure makes a
return by mid week. A series of weak disturbances will slide along a
stalled frontal boundary keeping for forecast pattern rather
unsettled next week. A coastal low could affect the region late next
week.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
920 AM Update...The main concern we are monitoring for the very
near term is a band of snow showers and squalls over NE PA.
Currently this line is closing in on the Scranton area so still
north of our northern zones. However as this band has moved
south it has a history of producing visibilities in the quarter
to half mile range and doesn't show any signs of weakening. For
this reason we've further raised POPs as it looks like this band
should be making it into the southern Poconos by late this
morning. And given these recent trends, we've added the mention
of possible snow squalls here as well to the gridded forecast.

6:30am update: no significant changes made besides adjusting
temperatures down across the Pine Barrens. Mid-level clouds are
beginning to work their way into SE Pennsylvania and will
continue to filter across the CWA through the morning hours.

Original Discussion...Overall, a similar day is in store
compared to Friday with the chance for scattered flurries and
brief snow showers as a secondary shortwave trough pivots
southeastward through the longwave mid-level trough currently
situated across the Northeast. Being a slightly more potent
shortwave in amplitude, chances are a little greater for more
snow shower activity rather than flurries. High-res guidance has
begun to pick up on this trend with the 3 km NAM and HRRR both
forecasting several snow/rain shower bands pushing from
northwest to southeast through the afternoon. A localized jet
enhancement will accompany this shortwave impulse, which will
help increase any forcing for ascent. Some of these showers may
be convective in nature given forecast LI values above 6 and a
narrow band of non- zero MLCAPE. Comparing these values to
WINDEX suggests there is the potential for a few snow squalls.
Not completely sold on this compared to previous events this
season, but would not be surprised if one or two squalls/bands
form.

Raised PoPs above the overall blended guidance to account for these
chances and mention the chance for snow and/or rain showers. The dry
air will be one inhibiting factor with dew point values in the
single digits and teens. Wetbulbing effects will likely work in
favor of keeping any showers to the frozen variety, even though high
temperatures are forecast to reach the mid to upper 30s, with all
areas climbing above freezing except the Pocono Plateau. As for now,
kept only measurable snowfall across the Pocono Plateau with values
of up to three tenths of an inch. A dusting to a coating of snow is
possible if and where any stronger snow bands or squalls move
through. Given the complexity in forecasting where these may occur,
this is not included in the grids. Best chances for snow
showers/squalls will generally be north of a Reading to Philadelphia
to Toms River line.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Any lingering snow showers or flurries will move offshore overnight
as the departing shortwave exits the region. Winds will begin to
slacken, though it will still remain breezy with winds from 10 to 20
mph. Another chilly night with lows in the teens across the Poconos
and NW New Jersey to mid 20s across the rest of the CWA.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Overview: Sunday will be tranquil as the high shifts over our
region. Starting late Monday however, our focus will be on a front
which is expected to stall just northwest of our region. A series of
low pressure systems lifting along the front could bring periods of
precipitation to our region through Wednesday when the front is
expected to finally push south of our region. A coastal low could
approach our region late next week.

Details:

Sunday...The dominant feature through this period will be the high
crossing and shifting off shore. Consequently, we should have
tranquil and dry weather. The continental polar airmass will begin
to shift off shore, resulting in temperatures closer to normal with
highs mostly in the 40s.

Monday...There seemed to be good agreement among the models in
pushing back the timing of the front approaching and stalling to the
northwest of our region. Consequently, most of Monday should be dry.
Thanks to southerly return flow, expect a significant warming trend
starting Monday, with highs in the 50s, which is 5 to 10 degrees
above normal.

Monday night through Wednesday...A series of surface lows will lift
along the front through this period. It still doesn't look like we
will have a washout through the entire period. However, there remain
some differences among models on the exact timing of these lows.
Therefore, made only minor tweaks to the precipitation forecast
through Tuesday night. However, there seems to be a trend with
relatively good model agreement showing the front pushing south of
the region during the day on Wednesday. This is about 12 hours
faster than what models were showing with yesterdays model runs. If
this trend continues, we should see the rain taper off through the
day on Wednesday.

Wednesday night through Friday...A few mid level short wave troughs
could cross the region in the wake of the cold front Wednesday night
and Thursday, but there is very poor model agreement on the timing
or even if there will be enough lift with any of the troughs to
support precipitation. Thus, stayed close to the previous forecast
and a blend of guidance. The main thing to watch through this period
is if a coastal low will develop and affect the Mid Atlantic at the
end of next week. There are still a lot of variables to resolve with
this system, including the exact track (if it will be tracking close
enough to the coast to affect us) and if the surface low will be in
close proximity to the coast as the mid and upper level trough
approaches, allowing the surface low to intensify. Will have to
watch this closely through the week.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions with a few low clouds down to 045 with a similar
pattern to Friday with a few scattered flurries and snow
showers. Confidence on timing and location of these snow showers
is relatively low at this point, but best chances remain from
20-00Z at RDG, ABE, and TTN (perhaps as far south as PNE and
PHL). Reduced VSBY restrictions to MVFR or IFR possible if
stronger snow bands do occur, though likely very short-lived.
West winds up to 15 knots with gusts increasing to 20-25 knots
after 15Z. Winds turning northwesterly after 23Z.

Tonight...VFR with any lingering snow showers or flurries
pushing offshore out of the region. West-northwest winds from 10
to 15 knots, with a few gusts to 20 knots possible.

Outlook...

Sunday...VFR conditions expected. Westerly winds 5 to 15 kt,
shifting to southwesterly. Moderate Confidence.

Monday through Wednesday...Beginning late Monday afternoon, there is
a chance for periods of MVFR or even IFR conditions as rain moves
into the region. Moderate confidence that all TAF sites will see
rain, but low confidence if this will translate to a prolonged
period of MVFR/IFR conditions.

&&

.MARINE...
Sub-SCA conditions on tap through the overnight.

Conditions increasing back to advisory criteria after a short
break with winds increasing from 10 to 20 knots overnight to 20
to 30 knots during the day. Seas building to 3 to 5 feet. An SCA
is in effect from 14Z through 11Z Sunday for the Delaware Bay
and from 14Z through 15Z for the Atlantic zones.

Outlook...

Sunday...Once wind gusts drop below 25 kt Sunday morning, winds and
seas should remain below SCA criteria through Sunday night.

Monday through Wednesday...Seas will begin building in response to a
shift to southerly winds. SCA conditions will be possible primarily
for the Atlantic coastal waters.

&&

.FIRE WEATHER...
An upper level trough will continue to filter a cold and dry airmass
into the region. A combination of low relative humidity values dropping
below 50 percent with dry fuels alongside gusty winds will enhance the
risk for the spread of fires. An SPS for fire wx concerns has been issued
for southern New Jersey, including the Pine Barrens, where conditions
will be most favorable. Dry weather should prevail through the remainder
of the weekend before a series of low pressure systems bring chances for
rain early next week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 10 AM EST Sunday for ANZ450>455.
     Small Craft Advisory until 6 AM EST Sunday for ANZ430-431.

&&

Synopsis...Johnson
Near Term...Davis/Fitzsimmons
Short Term...Davis
Long Term...Johnson
Aviation...Davis/Johnson
Marine...Davis/Johnson
Fire Weather...
Hazardous weather outlook, Feb 29, 3:39 AM EST, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
339 AM EST Sat Feb 29 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-010845-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
339 AM EST Sat Feb 29 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-010845-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 AM EST Sat Feb 29 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Feb 29, 9:44 AM EST, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
944 AM EST Sat Feb 29 2020

DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-
070-071-101>106-291615-
New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Newton, Washington,
Morristown, Flemington, Somerville, New Brunswick, Freehold,
Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown,
Mount Holly, Jim Thorpe, Stroudsburg, Reading, Allentown,
Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford,
West Chester, Kennett Square, Collegeville, Pottstown,
Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
944 AM EST Sat Feb 29 2020

...SNOW SHOWERS AND SNOW SQUALLS EXPECTED THROUGH THIS
AFTERNOON...

Snow showers and snow squalls are expected across the area
through this afternoon. A snow squall has been moving southward
across southern New York and northern Pennsylvania producing up to
a half inch of snow and visibility as low as one quarter mile at
times. Visibilities will drop quickly to one mile or less in
heaviest snowfall. Winds may gust up to 40 mph at times. Snow
accumulations are expected to remain below one inch.

Drivers are urged to use extra caution if you must travel this
afternoon. Rapid changes in visibility and potentially slick
roads are likely to lead to accidents. Slow down and allow extra
time when traveling.

Staarmann
Special weather statement, Feb 29, 9:46 AM EST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
946 AM EST Sat Feb 29 2020

NJZ001-007>010-PAZ054-055-060>062-103-105-291630-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-
Lehigh-Northampton-Western Montgomery-Upper Bucks-
Including the cities of Newton, Washington, Morristown,
Flemington, Somerville, Jim Thorpe, Stroudsburg, Reading,
Allentown, Bethlehem, Easton, Collegeville, Pottstown, Chalfont,
and Perkasie
946 AM EST Sat Feb 29 2020

...SNOW SHOWERS AND SNOW SQUALLS EXPECTED THROUGH THIS
AFTERNOON...

Snow showers and snow squalls are expected across the area
through this afternoon. A snow squall has been moving southward
across southern New York and northern Pennsylvania producing up to
a half inch of snow and visibility as low as one quarter mile at
times. Visibilities will drop quickly to one mile or less in
heaviest snowfall. Winds may gust up to 40 mph at times. Snow
accumulations are expected to remain below one inch.

Drivers are urged to use extra caution if you must travel this
afternoon. Rapid changes in visibility and potentially slick
roads are likely to lead to accidents. Slow down and allow extra
time when traveling.

Staarmann
Special weather statement, Feb 29, 9:51 AM EST, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
951 AM EST Sat Feb 29 2020

DEZ001-MDZ008-NJZ012-013-015>019-PAZ070-071-101-102-104-106-
291630-
New Castle-Cecil-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Elkton, New Brunswick,
Freehold, Trenton, Pennsville, Glassboro, Camden, Cherry Hill,
Moorestown, Mount Holly, Media, Philadelphia, Honey Brook,
Oxford, West Chester, Kennett Square, Norristown, Lansdale,
Morrisville, and Doylestown
951 AM EST Sat Feb 29 2020

...SNOW SHOWERS AND SNOW SQUALLS POSSIBLE THROUGH THIS
AFTERNOON...

Snow showers and snow squalls are possible across the area
through this afternoon. A snow squall has been moving southward
across southern New York and northern Pennsylvania producing up to
a half inch of snow and visibility as low as one quarter mile at
times.

Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Slow down and allow extra time when
traveling.

Staarmann
Special weather statement, Feb 29, 12:50 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1250 PM EST Sat Feb 29 2020

NJZ001-007-008-291815-
Morris-Sussex-Warren-
1250 PM EST Sat Feb 29 2020

...A HEAVY SNOW SHOWER WILL AFFECT WEST CENTRAL MORRIS...SOUTH
CENTRAL SUSSEX AND NORTHERN WARREN COUNTIES...

At 1249 PM EST, a heavy snow shower was located over Blairstown, or
14 miles southwest of Newton, moving east at 30 mph.

Locations impacted include...
Hopatcong, Hackettstown, Blairstown, Stanhope, Netcong, Hope,
Andover, Great Meadows-Vienna, Allamuchy-Panther Valley, Greendell,
Columbia, Budd Lake, Beatyestown, Long Valley and Beattyestown.

This includes Interstate 80 in New Jersey between mile markers 4 and
26.

Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4098 7466 4075 7481 4093 7510 4095 7511
      4102 7508
TIME...MOT...LOC 1749Z 290DEG 24KT 4095 7500

Staarmann
Special weather statement, Feb 29, 1:09 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
109 PM EST Sat Feb 29 2020

NJZ001-008-291845-
Morris-Sussex-
109 PM EST Sat Feb 29 2020

...A HEAVY SNOW SHOWER WILL AFFECT NORTHEASTERN MORRIS AND SOUTH
CENTRAL SUSSEX COUNTIES...

At 108 PM EST, a heavy snow shower was located near Lake Telemark,
or 10 miles east of Newton, moving east at 25 mph.

Locations impacted include...
Dover, Hopatcong, East Hanover, Lincoln Park, Kinnelon, Boonton,
Butler, Wharton, Rockaway, Morris Plains, Mount Arlington, Mountain
Lakes, Stanhope, Riverdale, Victory Gardens, Lake Mohawk, Parsippany,
Pequannock Township, Lake Telemark and Green Pond.

This includes the following highways...
 Interstate 287 in New Jersey between mile markers 38 and 54.
 Interstate 80 in New Jersey between mile markers 31 and 48.

Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4091 7433 4083 7433 4077 7437 4092 7470
      4105 7466 4105 7450 4104 7449 4105 7444
      4102 7443 4103 7442 4100 7429 4097 7428
      4092 7429 4090 7427
TIME...MOT...LOC 1808Z 285DEG 21KT 4099 7457

Staarmann
Special weather statement, Feb 29, 1:29 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
129 PM EST Sat Feb 29 2020

NJZ001-007>009-PAZ055-062-291915-
Morris-Hunterdon-Sussex-Warren-Monroe-Northampton-
129 PM EST Sat Feb 29 2020

...HEAVY SNOW SHOWERS WILL AFFECT NORTHEASTERN HUNTERDON...
SOUTHWESTERN MORRIS...SOUTHWESTERN SUSSEX...WARREN...EAST CENTRAL
MONROE AND NORTHEASTERN NORTHAMPTON COUNTIES...

At 128 PM EST, heavy snow showers were located along a line
extending from near Echo Lake to Hope to near Belvidere. Movement
was southeast at 20 mph.

Locations impacted include...
Hopatcong, Hackettstown, Wharton, Washington, Blairstown, Bangor,
Mount Arlington, Mendham, High Bridge, Stanhope, Netcong, Clinton,
Belvidere, Oxford, Hope, Glen Gardner, Chester, Hampton, Califon and
Andover.

This includes Interstate 80 in New Jersey between mile markers 9 and
32.

Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4100 7461 4078 7458 4064 7491 4085 7525
      4093 7503 4106 7511 4109 7504
TIME...MOT...LOC 1828Z 297DEG 19KT 4103 7501 4092 7495 4085 7511

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 10:21 AM ESTSnow Squall WarningPHISussex39 min
Feb 29, 11:05 AM ESTSnow Squall WarningPHIMorris, Sussex, Warren55 min
Feb 29, 12:50 PM ESTSpecial Weather StatementPHIWarren25 min
Feb 29, 1:09 PM ESTSpecial Weather StatementPHIMorris36 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.